If you need an accessible version of this item please contact JSTOR User Support

A Tree for Generating Bernoulli Numbers

S. C. Woon
Mathematics Magazine
Vol. 70, No. 1 (Feb., 1997), pp. 51-56
DOI: 10.2307/2691054
Stable URL: http://www.jstor.org/stable/2691054
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Tree for Generating Bernoulli Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56